MathSciNet Relay Station
MathSciNet bibliographic data
MR2460522 (2009j:47152) 47L05 (15A21)
Bračič, Janko; Kuzma, Bojan Reflexivity defect of spaces of linear operators. Linear Algebra Appl. 430 (2009), no. 1, 344–359.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement